# SDR 2006UALA00426

- Difficulty date: March 7, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 41,283 hours, 15,073 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454X
- Part serial: 3446
- Condition: Seized
- Location: Cabin
- Part time: 41,288 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLOWER FAULT DISPLAYED ON UPPER ECAM SCREEN.  BLOWER FAULT DISPLAYED ON UPPER ECAM SCREEN.  MAINTENANCE CHECKED AND FOUND BLOWER FAN 20HQ SEIZED AND CIRCUIT BREAKER AD10 TRIPPED.  REPLACED AEVC BLOWER FAN 20HQ (MR21211, 644-0089) PER MM 21-26-51.  SYSTEM OP-CHECK GOOD.  FAN WAS ORIGINALLY REPLACED BY BORROWED PART FROM AMERICA WEST S/N 3976.  BORROWED PART WAS REPLACED AND RETURNED TO LENDER WITH UAL PART INSTALLED ON AIRCRAFT.  POTENTIAL CAUSE OF FAILURE WAS SEIZED BEARING.  UAL HAS PROGRAM IN PLACE TO REPLACE WITH CERAMIC BEARINGS.
